# SDR UALA2013052803686

- Difficulty date: May 23, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 65,507 hours, 23,895 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Condition: Faulty
- Location: Inlet Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW APU PRESSURE ON START. 8 PSI. HAD TO BOOST APU TO START.  SUP: AFTER DE-BRIEF CREW, THEY HAD GOOD PRESSURE UNTIL THEY ATTEMPTED AN ENGINE START IN AUTO.  THE PRESSURE SLOWLY DROPPED TO 8 PSI WHEN THEY INITIATED AN APU BOOST TO RECOVER THE LOW PRESSURE.  REPLACED THE INLET PRESSURE TEMP SENSOR APS 3200.  APU BLEED PRESSURE NORMAL.
